# SDR ASAA2014032707346

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 21,662 hours, 6,630 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, PRIOR TO TAXI.  FMS DISAGREE MESSAGE ON SCRATCHPAD.  ACFT GROUNDED. FOLLOWED QRH PROCEDURE, PG 112. MESSAGE DISAPPEARED.  NORMAL OPS RESUMED.
